# SDR UIEA2021033000753

- Difficulty date: March 29, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,631 hours, 19,885 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 215655
- Part serial: 30179B
- Condition: Not Reported
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DET 1( TRANSFER TO MDDR # 144548 CAT C DUE DATE 03APR21 IAW DDG 26-16-01-01-01.  PERFORMED FIM FAULT CODE 26901545, REMOVED AND REPLACED SMOKE DETECTOR AT POS 1A, 2A, AT STA1160. IAW AMM 26-16-01. OPS CHECK GOOD. THIS CLEARS MDDR #144548  )
